# SDR CA031127004

- Difficulty date: November 17, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 5,145 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550175400
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HOUR INSPECTION IT WAS FOUND THAT THE CERAMIC INSIDE THE IGNITORS X 2 WERE LOOSE AND RATTLING AROUND INSIDE THE IGNITERS. IGNITERS WERE MANUFACTURED BY CHAMPION PN CH34745.  IGNITERS REPLACED. UNSERVICEABLE IGNITERS SENT TO MFG FOR REPLACEMENT.
